Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 47, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 3, 2015, 2:13 PM EDT for Crawford County, Harrison County, Perry County, Indiana; 4 counties in Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 2:13 PM EDT (18:13 UTC)
- Expired
- Jul 3, 2015, 6:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, IN, Harrison County, IN, Perry County, IN, Breckinridge County, KY, Bullitt County, KY, Hardin County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 14 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 492 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
660
WGUS53 KLMK 031813
FFWLMK
INC025-061-123-KYC027-029-093-163-032215-
/O.NEW.KLMK.FF.W.0047.150703T1813Z-150703T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
213 PM EDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
WESTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
EASTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 615 PM EDT/515 PM CDT/
* AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...BRANDENBURG...
IN ADDITION...ROBERTA...CEDAR FLAT AND BEECHLAND ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
INDIAN CREEK OVERFLOWS ONTO ROCKY HOLLOW ROAD.
PINE RIDGE ROAD RUNS THROUGH A DRY CREEK BED...IN WHICH FLOODING
CAUSED BY RUNOFF OCCURS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1 AND A HALF INCHES ARE POSSIBLE
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3812 8646 3824 8627 3816 8591 3809 8590
3807 8592 3803 8592 3800 8595 3800 8594
3804 8588 3798 8586 3784 8589 3800 8654
$$
JDG1 follow-up statement
750
WGUS73 KLMK 032009
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
409 PM EDT FRI JUL 3 2015
INC025-061-123-KYC027-029-093-163-032019-
/O.CAN.KLMK.FF.W.0047.000000T0000Z-150703T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY IN-HARRISON IN-CRAWFORD IN-MEADE KY-BRECKINRIDGE KY-BULLITT KY-
HARDIN KY-
409 PM EDT FRI JUL 3 2015
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN HARDIN...
WESTERN BULLITT...NORTHERN BRECKINRIDGE...MEADE...SOUTHEASTERN
CRAWFORD...SOUTHERN HARRISON AND EASTERN PERRY COUNTIES...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3812 8646 3824 8627 3816 8591 3809 8590
3807 8592 3803 8592 3800 8595 3800 8594
3804 8588 3798 8586 3784 8589 3800 8654
$$
ZTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 1:49 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 3, 1:49 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
149 PM EDT Fri Jul 3 2015
...Forecast Update...
Updated at 149 PM EDT Fri Jul 3 2015
Although coverage of convection is expected to decrease this
evening, the ground across much of the region is so well saturated
that any heavy downpours that do form will be capable of producing
flash flooding quickly and easily. So, after talking with JKL,
decided to extend the FFA for most of central Kentucky and southern
Indiana through the night. Would rather cancel it early than have
problems after expiration.
After consulting with ILN, though, will indeed let the headline for
Scott and Jefferson counties in Indiana and Trimble County KY expire
on time at 8pm EDT. Better chances for heavy rain will be south of
there, and those locations have had time to dry out today.
.SHORT TERM (Now through Saturday)...
Issued at 300 AM EDT Fri Jul 3 2015
...Flash Flood Potential Continues Through This Evening...
Main weather features are a nearly stationary front draped across
Kentucky, and yet another upper-level impulse swinging into the
mid-Mississippi Valley. Better instability has been suppressed
mainly into Tennessee, but expect that to change later today.
Expect shower and T-storm development again in the heat of the day,
with the greatest coverage and strongest storms south of the front
where instability is greater. Plenty of cloud cover to limit
heating, but with convective temps in the mid/upper 70s it won't
take much at all. Tall/skinny CAPE, deep warm cloud layers, high
precipitable water, and slow storm motion on the order of 10 kt at
best, all support heavy rain as the main threat. And with 1-hr Flash
Flood Guidance running less than an inch in a few spots, even brief
heavy rainfall could create serious flash flood concerns. Thus the
Flood Watch will continue to fly into this evening, and while that
may or may not be long enough, confidence is too low to extend it at
this time.
By Saturday there should be enough NW flow and ridging to push the
moisture axis and forcing farther south and east. Still carrying
chance POPs mainly south of the Western Kentucky and Bluegrass
Parkways, tapering to a dry forecast over southern Indiana. Heavy
rainfall could again be a threat in south central Kentucky, but
we'll refine that before we consider extending any headlines.
.LONG TERM (Saturday Night through Thursday)...
Issued at 303 AM EDT Fri Jul 3 2015
Saturday Night - Monday...
The main eastern CONUS troughing will be lifting out of New England
on Saturday night while surface high pressure builds in, however a
weak upper low will be left meanderaing around the central
Appalachian spine through Monday. This feature looks to kick just
enough moisture back toward our SE CWA to keep some Iso to widely
Sct (20-30%) mention Saturday/Sunday afternoon/evening. For the most
part, think that we'll be able to keep the nights dry once evening
convection dies off. As a result, have mostly dry conditions for the
NW two-thirds of the CWA during this time. Can't rule out a spotty
shower or storm back this far NW, but certainly won't be to the
degree that we've seen over recent days. Will go with highs in the
mid 80s under the drier pattern, but wouldn't be surprised to see a
few spots hit the upper 80s. Lows should be in the low and mid 60s
each night.
Monday Night - Thursday...
Upper ridging and meandering upper low will be shunted off to the
east through mid week as a shortwave moves from the northern Plains
through the Great Lakes. This will bring more zonal flow over the
Ohio River Valley, with a trailing cold front approaching and then
stalling out nearly parallel to the upper flow. As a result,
sensible weather will transition back to what looks like a wetter
pattern with temperatures dependent on where the boundary sets up
and each afternoon's convection.
Scattered warm advection showers should arrive by dawn on Tuesday
mainly across our west, with better chances arriving later in the
day as the front approaches. Will then go with at least scattered
coverage (30-50%) through Thursday as the lingering boundary acts as
a trigger. Generally going with highs in the low and mid 80s, and
lows in the upper 60s and low 70s.
Overall, not too concerned about severe weather with the storms as
better deep layer shear values will be furthern north within the
stronger belt of westerlies. A few stronger storms may be able to
develop on instability, however would be more pulse in nature. Heavy
rain may become a concern as precipitable water values will be up
around 2 inches through the column.
&&
.AVIATION (18Z TAF Update)...
Issued at 114 PM EDT Fri Jul 3 2015
Showers and a few thunderstorms have begun to sprout across southern
Indiana and central Kentucky ahead of an approaching 5H shortwave
trof and along an east-west surface boundary. Thunderstorm coverage
is expected to increase this afternoon as instability increases.
Some training of storms will be possible, so, if a line of storms
sets up directly over an airport there could be an extended period
of time below VFR in heavy downpours.
Convection coverage will gradually decrease tonight. The decrease
may be rather gradual, and we may hold on to a few showers
throughout the night. Ceilings are expected to lower once again in
the very moist atmosphere, and some light vsby reductions will be
possible especially at BWG.
Stubborn upper troffing will remain overhead and the wavy surface
boundary will still be in the area, but both features will be weak
and there won't be quite as much moisture in the column, resulting
in lower shower/storm coverage.
Winds will be chaotic throughout the TAF period, but will be on the
light side (outside of thunderstorms).
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 8 PM EDT this evening FOR KYZ032.
FLASH FLOOD WATCH through Saturday morning FOR KYZ023>031-
033>043-045>049-053>057-061>067-070>078-081-082.
IN...FLASH FLOOD WATCH until 8 PM EDT this evening FOR INZ078-079.
FLASH FLOOD WATCH through Saturday morning FOR INZ076-077-083-
084-089>092.
&&
Update.........13
Short Term.....RAS
Long Term......BJS
Aviation.......13Hazardous weather outlook, Jul 3, 11:30 AM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EDT FRI JUL 3 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-041530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1130 AM EDT FRI JUL 3 2015 /1030 AM CDT FRI JUL 3 2015/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL...EVEN BRIEF HEAVY RAIN WILL BE ENOUGH TO CREATE FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WEAK UPPER DISTURBANCE WILL MEANDER AROUND THE CENTRAL APPALACHIANS THROUGH EARLY NEXT WEEK...WITH ADDITIONAL ROUNDS OF ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON AND EVENING. BY MID WEEK...ANOTHER FRONTAL BOUNDARY WILL APPROACH AND STALL NEAR THE AREA BRINGING MORE ROUNDS OF SCATTERED STORMS. HEAVY RAINFALL WILL AGAIN BECOME A THREAT WITH ANY THUNDERSTORM DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY FLOODING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jul 3, 12:31 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1231 PM EDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLOOD 1 E GLASGOW 37.00N 85.91W
07/03/2015 BARREN KY LAW ENFORCEMENT
A FEW ROADS CLOSED FROM HEAVY RAINS LAST
NIGHT INTO THIS MORNING.
&&
AMSSpecial weather statement, Jul 3, 12:31 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1231 PM EDT FRI JUL 3 2015
KYZ024-025-031700-
BRECKINRIDGE KY-MEADE KY-
1231 PM EDT FRI JUL 3 2015
...STRONG THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...
AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF BRANDENBURG...AND MOVING
NORTHEAST AT 15 MPH.
OCCASIONAL LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITIES...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BUCK GROVE...
GRAHAMTON...
ROCK HAVEN...
HUGHES LANDING AND PILCHER LANDING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3790 8635 3798 8607 3796 8604 3799 8603
3800 8600 3783 8600 3782 8601 3781 8606
3780 8615 3778 8616 3771 8642
TIME...MOT...LOC 1631Z 216DEG 14KT 3790 8617
JDGSpecial weather statement, Jul 3, 12:46 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1246 PM EDT FRI JUL 3 2015
KYZ041-047-048-056-057-031715-
FAYETTE KY-GARRARD KY-JESSAMINE KY-MADISON KY-MERCER KY-
1246 PM EDT FRI JUL 3 2015
...STRONG THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...
AT 1244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF NICHOLASVILLE...AND MOVING
EAST AT 10 MPH.
OCCASIONAL LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITIES...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
NICHOLASVILLE...
VINEYARD...
LITTLE HICKMAN...
PINK...
EDENTON AND POLLARD...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
90 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3771 8476 3771 8481 3782 8483 3795 8433
3793 8434 3792 8433 3792 8435 3790 8435
3790 8432 3776 8431
TIME...MOT...LOC 1646Z 276DEG 7KT 3777 8461
JDGSpecial weather statement, Jul 3, 1:10 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
110 PM EDT FRI JUL 3 2015
INZ090-KYZ024-025-028>030-031740-
BRECKINRIDGE KY-BULLITT KY-HARDIN KY-HARRISON IN-JEFFERSON KY-MEADE
KY-
110 PM EDT FRI JUL 3 2015
...STRONG THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...
AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BRANDENBURG...AND MOVING
EAST AT 15 MPH.
OCCASIONAL LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITIES...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SHEPHERDSVILLE...
GRAHAMTON AND HUGHES LANDING...
VINE GROVE AND PILCHER LANDING...
MULDRAUGH...
FORT KNOX AND DIETZ ACRES...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
112 AND 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3805 8598 3811 8567 3785 8569 3774 8640
3788 8633
TIME...MOT...LOC 1711Z 261DEG 11KT 3789 8606
JDGSpecial weather statement, Jul 3, 1:32 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
132 PM EDT FRI JUL 3 2015
KYZ030-031800-
JEFFERSON KY-
132 PM EDT FRI JUL 3 2015
...STRONG THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...
AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FERN CREEK...AND MOVING NORTHEAST AT 5 MPH.
OCCASIONAL LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITIES...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
OKOLONA...
FERN CREEK...
HIGHVIEW...
FISHERVILLE AND ROUTT...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
127 AND 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3822 8542 3816 8542 3814 8543 3811 8575
3818 8577
TIME...MOT...LOC 1732Z 238DEG 4KT 3817 8557
JDGSpecial weather statement, Jul 3, 1:47 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
147 PM EDT FRI JUL 3 2015
KYZ034-038>041-045>048-056-031815-
ANDERSON KY-FAYETTE KY-GARRARD KY-JESSAMINE KY-MERCER KY-NELSON
KY-SHELBY KY-SPENCER KY-WASHINGTON KY-WOODFORD KY-
147 PM EDT FRI JUL 3 2015
...STRONG THUNDERSTORM WITH HEAVY RAIN...AND DANGEROUS LIGHTNING...
AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SLOW MOVING THUNDERSTORMS ACROSS THE AREA...MOVING EAST AT 10 MPH.
OCCASIONAL LIGHTNING...AND HEAVY RAIN REDUCING VISIBILITIES...ARE
EXPECTED WITH THIS STORM.
MAINLY RURAL AREAS OF ANDERSON...MERCER...NORTHEASTERN NELSON...
NORTHERN WASHINGTON...NORTHWESTERN GARRARD...SOUTHEASTERN SHELBY...
SOUTHERN WOODFORD...SPENCER...WESTERN FAYETTE AND WESTERN JESSAMINE
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3769 8462 3770 8474 3771 8474 3772 8479
3771 8481 3775 8553 3815 8539 3804 8458
TIME...MOT...LOC 1744Z 273DEG 8KT 3788 8509
ZTThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 1:21 PM EDT | Flash Flood Warning | LMK | Crawford, Dubois, Perry | 4 hr |
| Jul 3, 1:45 PM EDT | Areal Flood Advisory | LMK | Harrison | 3 hr |
| Jul 3, 3:21 PM EDT | Areal Flood Advisory | LMK | Clark, Floyd, Harrison | 3 hr |
| Jul 2, 8:06 PM EDT | River Flood Warning | LMK | Warren | 35 hr |
| Jul 3, 4:36 AM EDT | Areal Flood Advisory | LMK | Henry | 3 hr |
| Jul 3, 8:25 AM EDT | Special Weather Statement | LMK | Ohio | 60 min |
| Jul 3, 8:29 AM EDT | Special Weather Statement | LMK | Lincoln | 41 min |
| Jul 3, 9:02 AM EDT | Areal Flood Advisory | LMK | Monroe | 3 hr |
| Jul 3, 9:19 AM EDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jul 3, 10:37 AM EDT | Areal Flood Advisory | LMK | Hart | 3 hr |
| Jul 3, 11:18 AM EDT | Areal Flood Advisory | LMK | Taylor | 3 hr |
| Jul 3, 11:23 AM EDT | Special Weather Statement | LMK | Metcalfe | 32 min |
| Jul 3, 11:43 AM EDT | Areal Flood Advisory | LMK | Adair, Cumberland, Metcalfe | 3 hr |
| Jul 3, 12:05 PM EDT | Areal Flood Warning | LMK | Taylor | 3 hr |
| Jul 3, 12:21 PM EDT | Areal Flood Warning | LMK | Adair | 84 min |
| Jul 3, 12:31 PM EDT | Special Weather Statement | LMK | Meade | 29 min |
| Jul 3, 12:46 PM EDT | Special Weather Statement | LMK | Jessamine | 29 min |
| Jul 3, 1:10 PM EDT | Special Weather Statement | LMK | Bullitt | 30 min |
| Jul 3, 1:16 PM EDT | Flash Flood Warning | LMK | Garrard, Jessamine, Madison | 4 hr |
| Jul 3, 1:32 PM EDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Jul 3, 1:47 PM EDT | Special Weather Statement | LMK | Anderson, Mercer, Nelson, Spencer, Washington, Woodford | 28 min |
| Jul 3, 1:52 PM EDT | Flash Flood Warning | LMK | Jefferson | 113 min |
| Jul 3, 2:08 PM EDT | Flash Flood Warning | LMK | Bullitt, Hardin, Nelson | 4 hr |
| Jul 3, 2:17 PM EDT | Areal Flood Advisory | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 88 min |
| Jul 3, 2:46 PM EDT | Special Weather Statement | LMK | Fayette, Woodford | 59 min |
| Jul 3, 2:48 PM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Jul 3, 3:13 PM EDT | Areal Flood Advisory | LMK | Fayette, Woodford | 3 hr |
| Jul 3, 3:25 PM EDT | Flash Flood Warning | LMK | Anderson, Bourbon, Fayette, Jessamine, Mercer, Woodford | 4 hr |
| Jul 3, 3:41 PM EDT | Special Weather Statement | LMK | Butler | 89 min |
| Jul 3, 4:06 PM EDT | Flash Flood Warning | LMK | Butler, Edmonson, Ohio, Warren | 4 hr |
| Jul 3, 4:23 PM EDT | Special Weather Statement | LMK | Boyle, Larue, Marion, Mercer, Washington | 42 min |
| Jul 3, 4:35 PM EDT | Areal Flood Advisory | LMK | Larue, Nelson | 115 min |
| Jul 3, 4:49 PM EDT | Areal Flood Advisory | LMK | Bourbon, Fayette, Franklin, Harrison, Nicholas, Scott and 1 more | 3 hr |
| Jul 3, 4:58 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 62 min |
| Jul 3, 5:05 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Grayson, Hardin, Larue | 3 hr |
| Jul 3, 5:22 PM EDT | Areal Flood Advisory | LMK | Butler, Edmonson, Logan, Warren | 3 hr |
| Jul 3, 5:32 PM EDT | Flash Flood Warning | LMK | Boyle, Garrard, Lincoln, Madison | 4 hr |
| Jul 3, 5:35 PM EDT | Flash Flood Warning | LMK | Breckinridge, Grayson, Hardin, Larue, Marion, Nelson | 4 hr |
| Jul 3, 6:13 PM EDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Lincoln, Metcalfe, Russell and 1 more | 2 hr |
| Jul 3, 6:33 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Monroe, Simpson, Warren | 3 hr |
| Jul 3, 6:44 PM EDT | Areal Flood Advisory | LMK | Henry | 2 hr |
| Jul 3, 7:11 PM EDT | Flash Flood Warning | LMK | Logan, Simpson, Warren | 3 hr |
| Jul 3, 7:21 PM EDT | Special Weather Statement | LMK | Jefferson | 44 min |
| Jul 3, 7:33 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Grayson, Ohio | 117 min |
| Jul 3, 7:55 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Nicholas, Scott | 45 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.